# SDR ASOA201807024034

- Difficulty date: June 27, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 44,884 hours, 34,134 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 4085, DURING MAINTENANCE INSPECTION, NUMEROUS EMERGENCY LIGHTS FAILED TO ILLUMINATE. MAINTENANCE REMOVED AND REPLACED AN EMERGENCY LIGHT INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
